# SDR ASOA200900835

- Difficulty date: July 27, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 14,408 hours, 12,655 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Binds
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATERING REPORTS DIFFICULTY OPENING SERVICE DOOR.
